# SDR UPS504883

- Difficulty date: October 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fluid
- Condition: Lost
- Location: Hyd Syst
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED EXPERIENCE LOSS OF HYDRAULIC PRESSURE AND FLUID.  PERFORMED LOSS OF HYDRAULIC CHECK LIST, CONTINUED TO MCO.  NOTIFIED MIA CENTER TO INCOMING MCO APPROACH CONTROL OUR EMERGENCY AND ASKED FOR EMERGENCY EQUIPMENT TO STAND-BY.  LANDING UNEVENTFUL, TAXIED CLEAR ON RUNWAY AND STOPPED.  MCO MX TOWED A/C TO RAMP.  MRR FILED OPEN.
